On average $$$n$$$-widths of certain classes of functions in $$$L_2(\mathbb{R})$$$ space

S.B. Vakarchuk (Alfred Nobel University), http://orcid.org/0000-0002-2562-8844
M.B. Vakarchuk (Oles Honchar Dnipropetrovsk National University)

Abstract


На классах функций $$$\mathcal{W}^r (\omega_m;\Phi)$$$, где $$$r, m\in \mathbb{N}$$$, $$$\Phi$$$ — мажоранта, $$$\omega_m$$$ — модуль непрерывности m-го порядка, получены оценки сверху и снизу колмогоровского, линейного и бернштейновского средних $$$\nu$$$-поперечников. Также приведено условие, при выполнении которого из указанного результата следуют точные значения перечисленных экстремальных характеристик.

Keywords


average dimension; average $$$\nu$$$-width; majorant; modulus of continuity

References


Popov V.Yu. "On the best mean-square approximations by entire functions of exponential type", Izv. vuzov. Matem., 1972; 6: pp. 65-73. (in Russian)

Babenko A.G. "Sharp Jackson-Stechkin inequality in $$$L^2(\mathbb{R}^m)$$$ space", Trudy in-ta matem. i mekhan. UrO RAN, 1998; 5: pp. 3-7. (in Russian)

Ligun A.A., Doronin V.G. "Exact constants in Jackson type inequality for $$$L_2$$$-approximation on the real axis", Ukrainian Math. J., 2009; 61(1): pp. 92-98. (in Russian)

Vakarchuk S.B., Doronin V.G. "The best mean-square approximations by entire functions of finite power on the real axis and exact values of average widths of functional classes", Ukrainian Math. J., 2010; 62(8): pp. 1032-1043. (in Russian)

Vakarchuk S.B. "On some extremal problems of approximation theory of functions on the real axis. I", J. Math. Sci., 2013; 188(2): pp. 146-166.

Vakarchuk S.B., Shabozov M.Sh., Langarshoev M.R. "On the best mean-square approximations by entire functions of exponential type in $$$L_2(\mathbb{R})$$$ and average $$$\nu$$$-widths of certain functional classes", Izv. vuzov. Matem., 2014; 7: pp. 30-48. (in Russian)

Vakarchuk S.B. "On some extremal problems of approximation theory of functions on the real axis. II", J. Math. Sci., 2013; 190(4): pp. 613-630.

Vakarchuk S.B. "The best mean-square approximations by entire functions of exponential type and average $$$\nu$$$-widths of classes of functions on the real axis", Matem. zametki, 2014; 96(6): pp. 827-848. (in Russian)

Vakarchuk S.B. "Inequality of Jackson type for special moduli of continuity on the whole real axis and exact values of average $$$\nu$$$-widths of classes of functions in $$$L_2(\mathbb{R})$$$ space", Ukrainian Math. J., 2014; 66(6): pp. 740-766. (in Russian)

Vakarchuk S.B. "Meansquare approximation of function classes, given on the all real axis $$$\mathbb{R}$$$ by the entire functions of exponential type", Int. J. Adv. Math., 2016; 6: pp. 1-12.

Magaril-Il'yaev G.G. "Average dimensionality and widths of classes of functions on the real axis", Doklady AN USSR, 1991; 318(1): pp. 35-38. (in Russian)

Magaril-Il'yaev G.G. "Average dimensionality, widths and optimal renewal of Sobolev classes of functions on the real axis", Matem. sbornik, 1991; 182(11): pp. 1635-1656. (in Russian)

Grigoryan Yu.I. "Widths of some sets in functional spaces", Uspekhi matem. nauk, 1975; 30(3): pp. 161-162. (in Russian)


Refbacks

  • There are currently no refbacks.


Copyright (c) 2017 S.B. Vakarchuk, M.B. Vakarchuk

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)


ISSN (Online): 2518-7996
ISSN (Print): 2312-9557